Table of Contents Author Guidelines Submit a Manuscript
Journal of Control Science and Engineering
Volume 2016 (2016), Article ID 7241390, 10 pages
http://dx.doi.org/10.1155/2016/7241390
Research Article

Indefinite LQ Optimal Control with Terminal State Constraint for Discrete-Time Uncertain Systems

1School of Science, Nanjing University of Science and Technology, Nanjing 210094, China
2College of Mathematics and Information Science, Xinyang Normal University, Xinyang 464000, China

Received 25 November 2015; Accepted 26 January 2016

Academic Editor: Petko Petkov

Copyright © 2016 Yuefen Chen and Minghai Yang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yuefen Chen and Minghai Yang, “Indefinite LQ Optimal Control with Terminal State Constraint for Discrete-Time Uncertain Systems,” Journal of Control Science and Engineering, vol. 2016, Article ID 7241390, 10 pages, 2016. doi:10.1155/2016/7241390